# SDR DALA2015021401457

- Difficulty date: February 13, 2015
- Submitted: February 19, 2015
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 62,201 hours, 45,832 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME ANGLE BS 1380, L15L.  THE FRAME ANGLE WAS REMOVED, WITH NO CRACKS FOUND AND REINSTALLED IAW SRM 51-30-5.
